# SDR TAOA129501

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Base
- Part number: 08527
- Condition: Cracked
- Location: Aft Overwing
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EMERGENCY EXIT LIGHT BASE CRACKED.  REPLACED BASE ASSEMBLY FOR AFT RIGHT OVERWING EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD.  (M)
